# SDR CALA2022010300006

- Difficulty date: January 2, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A300*
- Aircraft serial: 1559
- Aircraft time: 58,472 hours, 25,412 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: DAN2001729511
- Condition: Corroded
- Location: Fr56-59
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR56 - FR59 STGR 42L. A3NB-53-4-6179. GENERATED BY V06 61629 AT HAECO LCQ PER NR 9290618 (28618) CUT OUT CORRODED STRINGER SECTION AND REMOVED 1EA SHEAR WEB IAW 53-41-13-300-010, SRM 51-21-11/001, SRM 51-23-11/001 ANDSRM 51-4 A320 SRM 53-41-13-300-010, FABRICATED 1EA STRINGER SECTION 2EA C 2-11/001. PERFORMED BY V925324 INSP BY V892285. OUPLINGS, TREATED, PRIMED, TOP COATED AND INSTALLED 1EA STRINGER SECTION 2EA COUPLINGS 1EA SHEA WEB ALL IAW A320 SRM
